Existence of Bounded Positive Solutions for Partial Difference Equations with Delays

Kang, Shin Min, Kwun, Young Chel, Wu, Zhihua, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (191254) :-

Locate this article in:

Bibtex

@article{CIS-287391,
  Author = {Kang, Shin Min and Kwun, Young Chel and Wu, Zhihua and Liu, Zeqing},
  Title = {Existence of Bounded Positive Solutions for Partial Difference Equations with Delays},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {191254},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles